Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Done implant. Light discharge and itchy bumps around clitoris. What may be causing this?

I am on the implant and have been since december 2011 and had very regular bleeding and it was very irritating, at my health clinic they put me on the pill for four months and I have been off it for about a month now with no bleeding at all. However the last few days I have had thrush-like symptoms: itchiness, uncomfortable and discharge . I get thrush quite often. Today I have a pinky brown, light discharge and I am worried as to what it may be. Also, I have, for the last 13 months at least, had very small spot-like bumps around my clitoris, they can be extremely itchy but do not hurt unless i itch them too hard- so I don t know if it is related to discharge. Any ideas what may be wrong?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to healthcaremagic.

The implant and the pills you had might have given rise to hormonal imbalance which has resulted in ph and the quality of the vaginal secretions.

This change in the ph and the secretion quality would have led to infections.

I strongly suspect that you have vaginitis which is producing severe itch and the abnormal discharge.

Do visit your gynaecologist to be examined and confirm the same.

Wish you good health.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor